Farkas JZ (2004) Stability conditions for the non-linear McKendrick equations. Applied Mathematics and Computation, 156 (3), pp. 771-777. https://doi.org/10.1016/j.amc.2003.06.019
Non-linear McKendrick equation with age-dependent mortality and fertility is considered. The author [Appl. Math. Comput. 131 (1) (2002) 107] deduced the characteristic equation whose roots determine the stability. We are able to give sufficient conditions for the stability of the stationary solutions of the system in some cases.
age-structured population dynamics; stability
Applied Mathematics and Computation: Volume 156, Issue 3